# SDR SWAA2019051432662

- Difficulty date: March 28, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MECHANICALLY DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45.  R&R SEAT TRACK IAW SRM & DWG.
